Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tiredness, headache, lower back pain, light headed. Are these related to any kidney disease ?

I ve been feeling really tired the past 8 months. I was under a lot of stress and just assumed it to be that. As time s gone on I ve noticed some other symptoms. my ankles get a little swollen at work (I m not extremely over wieght or anything). My lower back started hurting. I ve also noticed over the past three months that I go to the bathroom a lot more and my urins been really clear. More recently I ve been feeling light-headed and unable to focus. I keep trying to tell myself it s just stress and for the most part I ve ingnored it, I m just a little concerned because none of the symptoms have gone away.
Asked On : Thu, 27 Jan 2011
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi welcome to HealthcareMAGIC forum
from the problems you have mentioned it seems that you should consult a physician as soon as possible and get yourself checked up
diagnosis is possible only after clinical examination and investigations
wishing you a good health
Answered: Thu, 27 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor